iHerb Customer Reviews
Savings of: $5.28 (40% off)
Sorry, this product is no longer in stock.
Posted by vitality on Apr 17, 2012
Be careful - copper can be inflammatory so only take this if you know you're low in copper. I found it very stimulating as well - couldn't fall asleep. But this is a very good brand. Copper is mildly estrogenic (as is manganese). It needs to be kept in balance with zinc in the body - too much of one can cause a relative deificiency of the other. Hair testing and blood tests help determine your levels.
Much better than copper gluconate for me
Posted by Reviewer2905899 on Mar 29, 2014
A blood test showed that I needed more copper. (Every other nutrient seemed fine on the nutrient blood test.) I tried copper gluconate and felt worse. Then I tried NutriCology's copper sebacate and definitely felt better. It is my understanding that this form is more readily absorbed by the cells. If the copper just sits outside the cells, that isn't good for you. I've not tried other brands of copper sebacate.
Posted by KentuckyWildcat on Sep 06, 2010
I supplement with copper to balance out my increased supplementation of iron and zinc. This chelated form of copper seems to be well absorbed by my body.
Posted by Reviewer1908266 on Nov 03, 2010
Sometimes copper gluconate can upset my stomach. When I thought I needed more than 2 mg, I tried this copper sebacate. Easy to take, no digestive problem. After awhile I didn't need 4 mg any longer, but I'd take this again gladly if I needed to.
Posted by Reviewer1736992 on Apr 20, 2010
Much better than the inferior GNC Copper, will be buying this again from Iherb.com
Posted by 5311939019368596792 on Sep 13, 2012
Not quite so easy to digest, but still an asset.
My intestines didn't like it
Posted by Reviewer3307313 on Dec 19, 2013
I've tried this several times, and it always caused me intestinal upset. My guts are on the sensitive side though. The odd thing is, I finished a bottle of another brand of copper sebacate and didn't have the same problem. I currently take copper bisglycinate without this issue.
Posted by 4874087984557966969 on Mar 21, 2016
This product make me diarrhea non stop , not suitable for me.
Items 1-8 of 8 total